# SDR DHL2005750001

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 914CE13
- Condition: Inoperative
- Location: Mcd Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LATCHES UNLOCKED LIGHT ON CARGO DOOR PANEL OUT WITH DOOR OPEN.  REMOVED AND REPLACED Q-TUBE LATCH LOCK SWITCH IAW B-727-200 FRIEGHTER M/M CHAPTER 24 PG 28, 29.  P/N 914CE1-3 INSTALLED, OPS CHECK SERVICEABLE.
